# Vth INFIERI WORKSHOP: INFIERI AT CERN

## **Report of Contributions**

REGISTRATION

Contribution ID: 0 Type: not specified

## **REGISTRATION**

Monday 27 April 2015 08:50 (10 minutes)

Presenter: ALL

Contribution ID: 1 Type: not specified

# SEMINAR on NEW PROJECT AT CERN: CLIC detector challenges and motivation for energy frontier physics

Monday 27 April 2015 16:00 (45 minutes)

**Presenter:** REDFORD, Sophie (CERN)

Contribution ID: 2

Type: not specified

# SEMINARS on NEW PROJECTS; The FUTURE CIRCULAR COLLIDERS (FCCs): a long-term future for high-energy physics

Tuesday 28 April 2015 16:00 (45 minutes)

**Presenter:** JANOT, Patrick (CERN)

Contribution ID: 3 Type: **not specified** 

## New trends on Advanced 3D vertical interconnect technology

Monday 27 April 2015 13:50 (30 minutes)

Presenter: PATTI, Robert (Tezzaron Semiconductor)

Session Classification: WP2-SESSION on ADVANCED 3D INTERCONNECTS TECHNOL-

OGY(ies) & APPLICATIONS

Contribution ID: 4 Type: **not specified** 

#### **WP2 INFIERI APPLICATION**

Monday 27 April 2015 14:20 (20 minutes)

Presenter: VIGNETTI, Matteo Maria (Institut des Nanotechnologies de Lyon (INL-CNRS))

Session Classification: WP2-SESSION on ADVANCED 3D INTERCONNECTS TECHNOL-

OGY(ies) & APPLICATIONS

Contribution ID: 5 Type: **not specified** 

## **ProtoVIPRAM00 Performance studies**

Monday 27 April 2015 14:40 (25 minutes)

Presenter: TRAN, Nhan Viet (Fermi National Accelerator Lab. (US))

Session Classification: WP2-SESSION on ADVANCED 3D INTERCONNECTS TECHNOL-

OGY(ies) & APPLICATIONS

Contribution ID: 8 Type: not specified

## New developments on OWC at SSSA

Tuesday 28 April 2015 09:00 (30 minutes)

Presenter: COSSU, Giulio (eduGAIN - Scuola Superiore Sant'Anna)

Session Classification: WP3-SESSION on DATA TRANSMISSION and APPLICATIONS

Contribution ID: 9 Type: **not specified** 

# New developments on the GBT for higher luminosity LHCb case: the new GWT device

Tuesday 28 April 2015 09:50 (30 minutes)

Presenter: VISSER, Jan (NIKHEF (NL))

Session Classification: WP3-SESSION on DATA TRANSMISSION and APPLICATIONS

Contribution ID: 10 Type: not specified

## Data transmission and Medical Imaging case

Tuesday 28 April 2015 09:30 (20 minutes)

**Presenter:** KONSTANTINOU, Georgios (Universidad Carlos III de Madrid)

Session Classification: WP3-SESSION on DATA TRANSMISSION and APPLICATIONS

Contribution ID: 11 Type: not specified

## New trends on data transmission at CERN

Presenter: TBA

Contribution ID: 12 Type: not specified

# SKA Data processing challenges and foreseen solutions

**Presenter:** HALSALL (TBC), Rob (RAL-STFC)

Contribution ID: 13 Type: not specified

#### The L1 Track Finder for CMS at HL-LHC

Tuesday 28 April 2015 14:50 (40 minutes)

**Presenters:** CIERI, Davide (STFC - Rutherford Appleton Lab. (GB)); FEDI, Giacomo (Universita di Pisa & INFN (IT))

**Session Classification:** WP4-SESSION on INTELLIGENT ADVANCED PROCESSING, new accelerators, firmware & realtime algorithms

Contribution ID: 14 Type: not specified

## **Advanced Data Processing for Medical Imaging**

Tuesday 28 April 2015 13:30 (40 minutes)

**Presenters:** DEY, Thomas (Philips Research); KOSTARA, eleftheria (INFN-Pisa and Siena University)

**Session Classification:** WP4-SESSION on INTELLIGENT ADVANCED PROCESSING, new accelerators, firmware & realtime algorithms

Contribution ID: 15 Type: not specified

## The CMS Tracking Upgrade for HL-LHC

Tuesday 28 April 2015 14:10 (40 minutes)

Presenter: ABBANEO, Duccio (CERN)

Session Classification: WP4-SESSION on INTELLIGENT ADVANCED PROCESSING, new

accelerators, firmware & realtime algorithms

Contribution ID: 19 Type: not specified

# CMS Tracker module/hybrid tests and DAQ development for the HL-LHC

Wednesday 29 April 2015 16:00 (20 minutes)

**Presenter:** AUZINGER, Georg (CERN)

**Session Classification:** TESTS FACILITIES and DEMONSTRATORS

Contribution ID: 20 Type: not specified

## **Phase 1 Pixel Upgrade at CERN**

Wednesday 29 April 2015 16:20 (20 minutes)

Presenter: MERSI, Stefano (CERN)

**Session Classification:** TESTS FACILITIES and DEMONSTRATORS

Contribution ID: 21 Type: not specified

## **The Future of Neutrino Physics**

Presenter: HU, Zhen (Fermi National Accelerator Lab. (US))

Contribution ID: 22 Type: not specified

# The Phi-sector for the Pixels Phase1 as an overall test bench for Si-tracking

Presenter: TBA

Contribution ID: 23 Type: not specified

## Medical Imaging Test Facility by SEDECAL in Madrid

Wednesday 29 April 2015 13:30 (20 minutes)

**Presenter:** VAQUERO, Juan José (Universidad Carlos III de Madrid)

**Session Classification:** WP6-SESSION: TESTS & DEMONSTRATORS

Contribution ID: 24 Type: not specified

## Test Beam characterization of 3D interconnect pixel demonstrator at FNAL

Wednesday 29 April 2015 13:50 (20 minutes)

**Presenter:** JONES, Timothy Matthew (Purdue University (US))

**Session Classification:** WP6-SESSION: TESTS & DEMONSTRATORS

Contribution ID: 25 Type: not specified

## Test beam facility at FNAL

Wednesday 29 April 2015 14:30 (20 minutes)

**Presenter:** UPLEGGER, Lorenzo (Fermi National Accelerator Lab. (US))

**Session Classification:** WP6-SESSION: TESTS & DEMONSTRATORS

Contribution ID: 26 Type: not specified

## Test bench Facility for Phase 1 Pixels at FNAL

Wednesday 29 April 2015 14:50 (20 minutes)

Presenter: HASEGAWA, Satoshi (Fermi National Accelerator Lab. (US))

Session Classification: WP6-SESSION: TESTS & DEMONSTRATORS

Contribution ID: 27 Type: not specified

## The IDEASQUARE and Innovation at CERN

Wednesday 29 April 2015 15:10 (30 minutes)

Presenter: NESSI, Marzio (CERN)

**Session Classification:** WP6-SESSION: TESTS & DEMONSTRATORS

Contribution ID: 28 Type: not specified

## Lab Bench for SiPM characterization for the CTA camera

Wednesday 29 April 2015 11:00 (20 minutes)

Presenter: WATSON, Jason (Oxford)

Session Classification: WP5-SESSION:TRANSVERSAL TOOLS

Contribution ID: 29 Type: not specified

## Lab test for OWC at SSSA & CERN secondment prospects

Wednesday 29 April 2015 11:20 (20 minutes)

Presenter: ALI, Wajahat (SSSUP Pisa Italy)

Session Classification: WP5-SESSION:TRANSVERSAL TOOLS

Contribution ID: 30 Type: not specified

## **MP7** based Demonstrator

Wednesday 29 April 2015 11:40 (30 minutes)

Presenter: BUNDOCK, Aaron (Imperial College Sci., Tech. & Med. (GB))

Session Classification: WP5-SESSION:TRANSVERSAL TOOLS

Contribution ID: 31 Type: not specified

## Compactification of pixel data at the FEE

Wednesday 29 April 2015 12:10 (20 minutes)

Presenter: POULIOS, Stamatios (INFN-Pisa and Siena University)

Session Classification: WP5-SESSION:TRANSVERSAL TOOLS

Contribution ID: 32 Type: not specified

## 1. WP1 & related CERN activities

**Presenter:** BALLABRIGA SUNE (TBC), Rafael (CERN)

Contribution ID: 33 Type: not specified

## The L1 Pixel trigger

Wednesday 29 April 2015 16:40 (20 minutes)

**Presenter:** CHRISTIAN, David (Fermilab)

**Session Classification:** TESTS FACILITIES and DEMONSTRATORS

Contribution ID: 34 Type: not specified

# Seminars on NEW PROJECTS: The SQUARE KILOMETER ARRAY PROJECT, Pathfinder and overall project objectives and workplan

Tuesday 28 April 2015 16:45 (45 minutes)

**Presenter:** TORCHINSKY, Stephen (Observatoire de Paris et Nancay)

Contribution ID: 35 Type: not specified

## SEMINAR on NEW PROJECT: SKA, The SQUARE KILOMETER ARRAY

**Presenter:** JONES (TBC), Mike (OXFORD)

Contribution ID: 36 Type: not specified

# SEMINAR on NEW PROJECTS: An overview of the Cherenkov Telescope Array and a look at INFIERI demonstrators for the CTA cameras

Monday 27 April 2015 16:45 (30 minutes)

Presenter: COTTER, Garret (University of Oxford)

Contribution ID: 37 Type: not specified

## **ATLAS IBL and New Pixel Developments**

Monday 27 April 2015 11:30 (40 minutes)

**Presenter:** PERNEGGER, Heinz (CERN)

**Session Classification:** WP1 & related CERN activities

Contribution ID: 38 Type: not specified

## **New VELO-LHCb Detector**

**Presenter:** COLLINS (TBC), Paula (CERN)

Contribution ID: 39 Type: not specified

# MEDIPIX New ASIC developments for Medical Imaging and HEP

Monday 27 April 2015 12:20 (30 minutes)

**Presenter:** BALLABRIGA SUNE, Rafael (CERN)

**Session Classification:** WP1 & related CERN activities

Contribution ID: 40 Type: not specified

## Towards New Developments on Si Photonics at CERN

Tuesday 28 April 2015 11:00 (30 minutes)

**Presenter:** SEIF EL NASR, Sarah (CERN, University of Bristol (GB))

Session Classification: WP1-and WP3-SECTION on NEW TRENDS in DATA TRANSMIS-

SION and in NEW PIXELS DEVELOPMENTS

Contribution ID: 41 Type: not specified

# New VELO-LHCb Pixel Detector for Higher Luminosity at LHCb experiment

Tuesday 28 April 2015 11:30 (20 minutes)

Presenter: COLLINS, Paula (CERN)

Session Classification: WP1-and WP3-SECTION on NEW TRENDS in DATA TRANSMIS-

SION and in NEW PIXELS DEVELOPMENTS

Contribution ID: 42 Type: not specified

## RD53 R&D for a NEW FRONT END ASIC for new PIXEL DEVICES

Tuesday 28 April 2015 11:50 (30 minutes)

Presenter: CHRISTIANSEN, Jorgen (CERN)

Session Classification: WP1-and WP3-SECTION on NEW TRENDS in DATA TRANSMIS-

SION and in NEW PIXELS DEVELOPMENTS

Contribution ID: 43 Type: not specified

## **CLOSING TALK**

Wednesday 29 April 2015 17:00 (45 minutes)

Presenter: BERTOLUCCI, Sergio (CERN)

Contribution ID: 44 Type: **not specified** 

## **High Speed Optical Links and High Speed Meshes**

Tuesday 28 April 2015 10:20 (15 minutes)

Presenter: ILES, Gregory Michiel (Imperial College Sci., Tech. & Med. (GB))

Session Classification: WP3-SESSION on DATA TRANSMISSION and APPLICATIONS

Contribution ID: 45 Type: **not specified** 

# Pathfinders as test benches for Astrophysics experiments: the SKA case

**Presenter:** TORCHINSKY, Stephen (Observatoire de Paris et Nancay)

Contribution ID: 46

Type: not specified

# Pathfinders as test benches for Astrophysics experiment: the SKA case

**Presenter:** TORCHINSKY, Stephen (Observatoire de Paris et Nancay)

Contribution ID: 47 Type: **not specified** 

## Status of Tracking Trigger Demonstration Test Bench Development at FNAL

Wednesday 29 April 2015 10:00 (30 minutes)

Presenter: HU, Zhen (Fermi National Accelerator Lab. (US))

Session Classification: WP5-SESSION:TRANSVERSAL TOOLS

Contribution ID: 49 Type: not specified

#### The INFN camera demonstrator for CTA

Wednesday 29 April 2015 09:40 (20 minutes)

Presenter: Prof. PAOLETTI, Riccardo (University of Siena/INFN Pisa)

**Session Classification:** WP5-SESSION:TRANSVERSAL TOOLS

Contribution ID: **50** Type: **not specified** 

## Outreach and Dissemintation in INFIERI: status and perspectives/new developments

Wednesday 29 April 2015 09:10 (30 minutes)

Presenter: LIGABUE, Franco (Universita di Pisa & INFN (IT))

Session Classification: WP8-SESSION:OUTREACH & DISSEMINATION